Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 41, NWS Jacksonville, FL

October 12, 2023Marion County, Florida

NWS Jacksonville, FL issued this tornado warning at Oct 12, 2023, 2:58 AM EDT for Marion County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2023, 2:58 AM EDT (06:58 UTC)
Expired
Oct 12, 2023, 3:31 AM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Marion County, FL

The radar

The Jacksonville radar (KJAX), 134 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 12, 12:49 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2023-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2023-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
520 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

628 
WFUS52 KJAX 120658
TORJAX
FLC083-120745-
/O.NEW.KJAX.TO.W.0041.231012T0658Z-231012T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
258 AM EDT Thu Oct 12 2023

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Central Marion County in northern Florida...

* Until 345 AM EDT.
    
* At 258 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Ocala Airport, or near Ocala, moving northeast at
  35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Ocala and Anthony around 305 AM EDT.
  Sparr around 315 AM EDT.
  Fort McCoy around 325 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Burbank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2916 8230 2944 8211 2943 8209 2944 8208
      2944 8206 2947 8206 2948 8205 2937 8182
      2913 8209 2908 8219
TIME...MOT...LOC 0658Z 217DEG 32KT 2918 8220 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

SHASHY
2 follow-up statements
867 
WWUS52 KJAX 120711
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
311 AM EDT Thu Oct 12 2023

FLC083-120745-
/O.CON.KJAX.TO.W.0041.000000T0000Z-231012T0745Z/
Marion FL-
311 AM EDT Thu Oct 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR CENTRAL
MARION COUNTY...
    
At 311 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Anthony, or near Ocala, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Sparr and Anthony around 315 AM EDT.
  Fort McCoy around 325 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Burbank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2917 8220 2944 8211 2943 8209 2944 8208
      2944 8206 2947 8206 2948 8205 2937 8182
      2913 8209 2913 8210
TIME...MOT...LOC 0711Z 217DEG 32KT 2928 8212 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

AB
248 
WWUS52 KJAX 120731
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
331 AM EDT Thu Oct 12 2023

FLC083-120741-
/O.CAN.KJAX.TO.W.0041.000000T0000Z-231012T0745Z/
Marion FL-
331 AM EDT Thu Oct 12 2023

...THE TORNADO WARNING FOR CENTRAL MARION COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM EDT for northern and
northeastern Florida.

LAT...LON 2917 8220 2944 8211 2943 8209 2944 8208
      2944 8206 2947 8206 2948 8205 2937 8182
      2913 8209 2913 8210
TIME...MOT...LOC 0731Z 217DEG 32KT 2943 8199 

$$

AB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 12, 1:46 AM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Oct 12, 1:46 AM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
146 AM EDT Thu Oct 12 2023

...New AVIATION...

.UPDATE...
Issued at 1013 PM EDT Wed Oct 11 2023

Late evening surface analysis depicts strengthening low pressure
(999 millibars) situated south of coastal Louisiana, with a warm
front extending east of this feature across the Interstate 4
corridor. Aloft...southwesterly flow continues to deepen locally
downstream of shortwave trough that was traversing the northern
Gulf coast, while stout ridging was centered over the Bahamas and
troughing was progressing from Ontario towards Quebec. Mostly
light showers continue north of the warm frontal boundary across
our region, while widespread convection was migrating eastward
across the northern and northeastern portions of the Gulf of
Mexico, with scattered convection also developing along the warm
front along the I-4 corridor. Stronger isentropic lift associated
with this lifting warm front and the upstream shortwave trough was
developing lower stratus cloudiness for locations south of
Gainesville, while mainly mid and high altitude cloudiness was
located north of the warm front across most of our area.
Temperatures and dewpoints at 02Z ranged from the lower 60s
across inland southeast GA to the low and mid 70s for north
central and coastal northeast FL.

Low pressure south of Louisiana will progress east-
northeastward towards the FL panhandle coast by sunrise on
Thursday, with this storm system's associated warm front gradually
lifting northward to a position just south of Interstate 10 during
the early morning hours. Stratiform rainfall will gradually
increase in intensity overnight across southeast GA, while
rainfall will take on a more showery and intense nature across
north central FL shortly after midnight, with downpours and
embedded thunderstorms then lifting northward in tandem with the
warm front through early Thursday morning. A low level
southwesterly jet of 50 knots will push onshore the FL Big Bend
after midnight and across the I-10 corridor and southeast GA
during the early morning hours. Helicity values will increase to
300-400 during the predawn hours in the warm sector, setting up
the potential for isolated tornadoes during the predawn and
morning hours, especially for locations from Gainesville to St.
Augustine and points southward. Strongly veering low level winds
and coastal convergence could present a slightly enhanced threat
for the I-95 corridor from St. Augustine southward, especially
during the predawn and early morning hours as the low pressure
center migrates eastward across the FL panhandle. Elevated
convection is expected early on Thursday morning for locations
along and north of I-10, with downpours exiting southeast GA and
the Suwannee Valley by the late morning hours. Temperatures
overnight will remain steady or will slowly rise, especially for
locations south of I-10.

Low pressure will weaken as it crosses the Interstate 10 corridor
and exits into the Atlantic waters by early Thursday afternoon.
Heavy downpours could continue through the mid to late afternoon
hours for locations south of I-10, where the warm front will
become stationary. Widespread rainfall amounts of 2-4 inches are
forecast, with locally higher totals of 3-5 inches possible
during this event. Highs on Thursday will range from around 70
across inland southeast GA to the low and mid 80s in the warm
sector across north central FL.

&&

.AVIATION...
(06Z TAFS)
Issued at 146 AM EDT Thu Oct 12 2023

Showers will continue to move through the area for the remainder
of the night. MVFR conditions expected area wide, with periods of
IFR conditions as the heavier storms move through. Thunderstorms
will look to develop along the Duval terminals, with severe storms
possible for GNV and SGJ during the early morning hours.
Sustained winds will remain near 15Z though the early TAF period,
along with gusty winds persisting primarily for the coastal TAF
sites.

&&

.MARINE...
Issued at 1013 PM EDT Wed Oct 11 2023

Strengthening low pressure along the northern Gulf coast will push
eastward tonight, reaching the Florida panhandle coast by the
predawn hours. This feature will lift a warm front northward
across the northeast Florida waters by the early morning hours on
Thursday. Heavy downpours will overspread our local waters after
midnight, with strong to severe thunderstorms capable of producing
waterspouts possible through Thursday afternoon, especially for
the waters from St. Augustine southward. Easterly winds are
quickly strengthening late this evening, with Small Craft Advisory
conditions forecast overnight throughout our local waters. Winds
will veer to southerly across the northeast Florida waters before
sunrise. Low pressure will then weaken as it crosses our region on
Thursday morning, emerging over the Georgia waters by early
afternoon. Winds will shift to northerly and then northeasterly as
this low pressure center moves offshore, with winds and seas
diminishing by Thursday night and Friday. A frontal boundary will
linger over the northeast Florida waters on Friday and Friday
night, with another round of showers and thunderstorms possible on
Friday afternoon and evening. A strong cold front will then cross
our local waters on Saturday afternoon and evening, with breezy
northwesterly winds developing in the wake of this front on Sunday
and Sunday night.

Rip Currents: High risk continues through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  65  81  67 /  90  50  60  40
SSI  76  71  82  72 /  90  50  60  50
JAX  78  71  86  72 / 100  40  70  40
SGJ  83  73  87  74 /  80  50  70  40
GNV  83  72  88  72 /  90  50  60  30
OCF  84  74  88  73 /  80  40  60  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 5 AM EDT early this morning for
     FLZ124-125-133-138.

GA...High Rip Current Risk until 5 AM EDT early this morning for
     GAZ154-166.

AM...Small Craft Advisory until 5 AM EDT Friday for AMZ450-470-472.

     Small Craft Advisory until 9 AM EDT this morning for AMZ452-454-
     474.

&&

In the hours before

Local storm report, Oct 12, 1:22 AM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
122 AM EDT Thu Oct 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     Non-Tstm Wnd Gst Marineland              29.67N 81.21W
10/12/2023  M40 MPH          Flagler            FL   Mesonet

            Mesonet station 1423W Fswn Flagler County Em
            Marineland. Gradient wind gusts.

&&

ABE
Special weather statement, Oct 12, 1:42 AM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
142 AM EDT Thu Oct 12 2023

FLZ136-236-237-240-340-120630-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-
Western Marion FL-Western Putnam FL-
142 AM EDT Thu Oct 12 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN ALACHUA...NORTHWESTERN
MARION AND WEST CENTRAL PUTNAM COUNTIES THROUGH 230 AM EDT...

At 141 AM EDT, Doppler radar was tracking a strong thunderstorm over
Williston Municipal Airport, or over Williston, moving northeast at
40 mph.

HAZARD...Wind gusts near 40 to 50 mph and minor flooding due to
         heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Gainesville, Ocala, Melrose, Citra, Hawthorne, Archer, University Of
Florida, Sparr, Anthony, and Rochelle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2918 8254 2922 8253 2922 8240 2948 8241
      2948 8255 2954 8256 2954 8266 2955 8265
      2964 8254 2978 8223 2973 8205 2972 8205
      2972 8202 2971 8197 2938 8197 2921 8199
      2914 8252
TIME...MOT...LOC 0541Z 245DEG 33KT 2937 8249

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Oct 12, 1:45 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
145 AM EDT Thu Oct 12 2023

FLZ033-038-133-138-120615-
Coastal Flagler FL-Coastal St. Johns FL-Inland Flagler FL-
Inland St. Johns FL-
145 AM EDT Thu Oct 12 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FLAGLER AND
SOUTHEASTERN ST. JOHNS COUNTIES THROUGH 215 AM EDT...

At 145 AM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 9 miles northeast of Andalusia,
moving northeast at 15 mph.

HAZARD...Landspouts and wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Saint Augustine Shores, Crescent Beach, Butler Beach, and Dupont
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2956 8139 2960 8150 2985 8139 2976 8118
      2972 8117
TIME...MOT...LOC 0545Z 208DEG 14KT 2962 8140

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Oct 12, 2:19 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
219 AM EDT Thu Oct 12 2023

FLZ240-340-120645-
Central Marion FL-Western Marion FL-
219 AM EDT Thu Oct 12 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MARION COUNTY
THROUGH 245 AM EDT...

At 218 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing a landspout near Beverly Hills,
moving northeast at 25 mph.

HAZARD...Landspouts and wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Ocala, Rainbow Lakes Estates, Ocala Airport, Santos, and Dunnellon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 AM EDT for northern
Florida.

&&

LAT...LON 2897 8232 2899 8235 2901 8239 2902 8240
      2902 8242 2905 8247 2905 8249 2904 8250
      2904 8252 2915 8250 2920 8199 2896 8222
      2896 8231
TIME...MOT...LOC 0618Z 210DEG 23KT 2896 8242

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Oct 12, 2:43 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
243 AM EDT Thu Oct 12 2023

FLZ140-237-240-120715-
Central Marion FL-Western Putnam FL-Eastern Marion FL-
243 AM EDT Thu Oct 12 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARION AND WEST
CENTRAL PUTNAM COUNTIES THROUGH 315 AM EDT...

At 243 AM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Fort McCoy, moving north at 25
mph.

HAZARD...Landspouts and wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Interlachen, Fort McCoy, Orange Springs, Hog Valley, and Johnson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 AM EDT for northern and
northeastern Florida.

&&

LAT...LON 2933 8208 2944 8206 2948 8206 2967 8203
      2958 8174 2928 8190
TIME...MOT...LOC 0643Z 199DEG 20KT 2939 8199

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Oct 12, 2:50 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
250 AM EDT Thu Oct 12 2023

FLZ033-132-232-237-120715-
Eastern Clay FL-Western Clay FL-Western Putnam FL-
Inland St. Johns FL-
250 AM EDT Thu Oct 12 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. JOHNS...NORTH
CENTRAL PUTNAM AND CENTRAL CLAY COUNTIES THROUGH 315 AM EDT...

At 249 AM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over George's Lake, or 11 miles
north of Interlachen, moving north at 25 mph.

HAZARD...Landspouts and wind gusts around 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Green Cove Springs, George's Lake, Penney Farms, and Asbury Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM EDT for northeastern
Florida.

&&

LAT...LON 2975 8177 2977 8190 3005 8186 3002 8167
      2999 8161 2998 8160 2996 8159
TIME...MOT...LOC 0649Z 198DEG 21KT 2978 8183

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 1:04 AM EDTSpecial Weather StatementJAXFlagler26 min
Oct 12, 1:11 AM EDTSpecial Weather StatementJAXSaint Johns34 min
Oct 12, 1:42 AM EDTSpecial Weather StatementJAXAlachua48 min
Oct 12, 1:45 AM EDTSpecial Weather StatementJAXSaint Johns30 min
Oct 12, 1:52 AM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns41 min
Oct 12, 1:55 AM EDTSpecial Marine WarningJAX52 min
Oct 12, 2:02 AM EDTTornado WarningJAXSaint Johns23 min
Oct 12, 2:19 AM EDTSpecial Weather StatementJAXMarion26 min
Oct 12, 2:37 AM EDTTornado WarningJAXMarion23 min
Oct 12, 2:43 AM EDTSpecial Weather StatementJAXPutnam32 min
Oct 12, 2:50 AM EDTSpecial Weather StatementJAXClay25 min
Oct 12, 3:02 AM EDTSpecial Weather StatementJAXGilchrist28 min
Oct 12, 3:09 AM EDTAreal Flood AdvisoryJAXMarion3 hr
Oct 12, 3:10 AM EDTSpecial Weather StatementJAXPutnam35 min
Oct 12, 3:28 AM EDTAreal Flood AdvisoryJAXSaint Johns3 hr
Oct 12, 3:31 AM EDTSevere Thunderstorm WarningJAXMarion29 min
Oct 12, 3:32 AM EDTAreal Flood WarningJAXMarion6 hr
Oct 12, 3:48 AM EDTSpecial Weather StatementJAXPutnam42 min
Oct 12, 3:51 AM EDTSpecial Weather StatementJAXMarion24 min
Oct 12, 3:58 AM EDTSpecial Weather StatementJAXSaint Johns32 min
Oct 12, 4:12 AM EDTAreal Flood WarningJAXSaint Johns4 hr
Oct 12, 4:20 AM EDTSevere Thunderstorm WarningJAXFlagler, Putnam25 min
Oct 12, 4:40 AM EDTSevere Thunderstorm WarningJAXFlagler20 min
Oct 12, 4:45 AM EDTSpecial Marine WarningJAX30 min
Oct 12, 5:02 AM EDTSpecial Weather StatementJAXPutnam28 min
Oct 12, 5:06 AM EDTSevere Thunderstorm WarningJAXAlachua, Marion24 min
Oct 12, 5:11 AM EDTSpecial Marine WarningJAX34 min
Oct 12, 5:21 AM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns3 hr
Oct 12, 5:26 AM EDTSpecial Weather StatementJAXBradford34 min
Oct 12, 5:34 AM EDTSpecial Weather StatementJAXPutnam26 min
Oct 12, 5:37 AM EDTSpecial Marine WarningJAX38 min
Oct 12, 5:37 AM EDTSpecial Weather StatementJAXMarion23 min
Oct 12, 5:48 AM EDTSpecial Weather StatementJAXMarion27 min
Oct 12, 5:56 AM EDTTornado WarningJAXMarion17 min
Oct 12, 6:02 AM EDTSpecial Weather StatementJAXSaint Johns13 min
Oct 12, 6:05 AM EDTSpecial Marine WarningJAX40 min
Oct 12, 6:12 AM EDTSpecial Weather StatementJAXMarion18 min
Oct 12, 6:24 AM EDTSpecial Weather StatementJAXPutnam21 min
Oct 12, 6:31 AM EDTSpecial Weather StatementJAXSaint Johns14 min
Oct 12, 6:33 AM EDTSpecial Marine WarningJAX42 min
Oct 12, 6:39 AM EDTSpecial Weather StatementJAXSaint Johns36 min
Oct 12, 6:41 AM EDTTornado WarningJAXFlagler, Marion, Putnam34 min
Oct 12, 6:54 AM EDTAreal Flood AdvisoryJAXSaint Johns2 hr
Oct 12, 6:57 AM EDTSpecial Marine WarningJAX33 min
Oct 12, 7:00 AM EDTTornado WarningJAXSaint Johns15 min
Oct 12, 7:04 AM EDTSpecial Weather StatementJAXFlagler26 min
Oct 12, 7:12 AM EDTAreal Flood AdvisoryJAXMarion3 hr
Oct 12, 7:13 AM EDTSpecial Weather StatementJAXMarion17 min
Oct 12, 7:17 AM EDTTornado WarningJAXMarion, Putnam28 min
Oct 12, 7:27 AM EDTSpecial Marine WarningJAX48 min
Oct 12, 7:36 AM EDTTornado WarningJAXFlagler, Putnam24 min
Oct 12, 7:37 AM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam3 hr
Oct 12, 7:55 AM EDTTornado WarningJAXFlagler21 min
Oct 12, 8:00 AM EDTSpecial Weather StatementJAXMarion30 min
Oct 12, 8:02 AM EDTSpecial Weather StatementJAXCitrus28 min
Oct 12, 8:03 AM EDTSpecial Marine WarningJAX42 min
Oct 12, 8:07 AM EDTAreal Flood WarningJAXFlagler3 hr
Oct 12, 8:08 AM EDTTornado WarningJAXMarion22 min
Oct 12, 8:22 AM EDTAreal Flood AdvisoryJAXFlagler3 hr
Oct 12, 8:24 AM EDTSpecial Weather StatementJAXPutnam36 min
Oct 12, 8:28 AM EDTSpecial Weather StatementJAXMarion47 min
Oct 12, 8:30 AM EDTTornado WarningJAXMarion15 min
Oct 12, 8:58 AM EDTSpecial Weather StatementJAXMarion32 min
Oct 12, 9:00 AM EDTSpecial Weather StatementJAXUnion30 min
Oct 12, 9:29 AM EDTSpecial Weather StatementJAXPutnam31 min
Oct 12, 10:06 AM EDTSpecial Weather StatementJAXAlachua24 min
Oct 12, 10:19 AM EDTSevere Thunderstorm WarningJAXAlachua, Putnam17 min
Oct 12, 10:34 AM EDTSpecial Weather StatementJAXPutnam41 min
Oct 12, 10:48 AM EDTSpecial Weather StatementJAXSuwannee27 min
Oct 12, 10:56 AM EDTSpecial Weather StatementJAXSaint Johns34 min
Oct 12, 11:09 AM EDTAreal Flood AdvisoryJAXDuval, Nassau3 hr
Oct 12, 11:14 AM EDTSpecial Weather StatementJAXPutnam31 min
Oct 12, 11:24 AM EDTSpecial Weather StatementJAXPutnam36 min
Oct 12, 11:31 AM EDTSpecial Marine WarningJAX59 min
Oct 12, 11:58 AM EDTAreal Flood AdvisoryJAXDuval2 hr
Oct 12, 12:07 PM EDTSpecial Weather StatementJAXClay23 min
Oct 12, 12:31 PM EDTSpecial Marine WarningJAX59 min
Oct 12, 12:42 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns2 hr
Oct 12, 12:44 PM EDTAreal Flood AdvisoryJAXBaker, Bradford, Clay, Duval, Union61 min
Oct 12, 12:58 PM EDTSpecial Marine WarningJAX2 hr

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.